MathSciNet Relay Station
MathSciNet bibliographic data
MR2490788 47J25 (47H09 47J20)
Yao, Yonghong; Liou, Yeong-Cheng; Kang, Shin Min Strong convergence of an iterative algorithm on an infinite countable family of nonexpansive mappings. Appl. Math. Comput. 208 (2009), no. 1, 211–218.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement